論文など

English

論文

  1. Change of weight theorem for pro-$p$-Iwahori Hecke algebras, Contemporary Mathematicsに掲載予定.
  2. Modulo $p$ parabolic induction of pro-$p$-Iwahori Hecke algebra, Journal für die reine und angewandte Mathematik.
  3. (with G. Henniart, F. Herzig, M.-F. Vigneras) A classification of irreducible admissible mod $p$ representations of $p$-adic reductive groups, J. Amer. Math. Soc. 30 (2017), 495-559.
  4. (with M. Kaneda) Loewy structure of $G_1T$-Verma modules of singular highest weights, Journal of the Institute of Mathematics of Jussieu.
  5. First extension groups of Verma modules and $R$-polynomials, J. Lie Theory 25 (2015), no. 2, 377--393. [Correction]
  6. (with Y. Mieda) Jacquet functor and De Concini-Procesi compactification, International Mathematics Research Notices, 12 (2015), 3810--3829.
  7. (with M. Kaneda) Loewy series of parabolically induced $G_1T$-Verma modules, Journal of the Institute of Mathematics of Jussieu. 14 (2015), no. 01, 185--220.
  8. On a classification of irreducible admissible modulo $p$ representations of a $p$-adic split reductive group, Compositio Mathematica. 149 (2013), no. 12, 2139--2168.
  9. The category $\mathcal{O}$ for a general Coxeter system, J. Algebra 367 (2012), no. 1, 1--25.
  10. Generalized Jacquet Modules of Parabolically Induced Representations, Publ. Res. Inst. Math. Sci. 48 (2012), no. 2, 419--473.
  11. On the existence of homomorphisms between principal series representations of complex semisimple Lie groups, J. Algebra 330 (2011), no. 1, 468--481.
  12. (with Y. Mieda) A remark on the geometric Jacquet functor, J. Math. Sci. Tokyo 17 (2010), 243--246.
  13. (with H. Nakaoka) General heart construction on a triangulated category (II): Associated cohomological functor, Applied Categorical Structures, 20 (2012), no. 2, 161--174.
  14. Vanishing of extensions of twisted Verma modules, Proc. Amer. Math. Soc. 137 (2009), 3923--3926.
  15. (with H. Yamashita) A note on Howe duality correspondence and isotropy representations for unitary lowest weight modules of $Mp(n,\mathbb{R})$, J. Lie Theory 19 (2009), no. 4, 671--683.
  16. Jacquet Modules of Principal Series Generated by the Trivial $K$-Type, Publ. Res. Inst. Math. Sci. 44 (2008), no. 4, 1169--1197.

プレプリント

  1. Parabolic inductions for pro-$p$-Iwahori Hecke algebras, arXiv:1612.01312.
  2. (with G. Henniart and M.-F. Vigneras) Modulo $p$ representations of reductive $p$-adic groups: functorial properties, arXiv:1703.05599.
  3. (with G. Henniart and M.-F. Vigneras) On pro-$p$-Iwahori invariants of $R$-representations of reductive $p$-adic groups, arXiv:1703.10384.
  4. Involutions on pro-p-Iwahori Hecke algebras, arXiv:1704.00407.
  5. Extension between simple modules of pro-$p$-Iwahori Hecke algebras, arXiv:1705:00728.

報告集など

  1. Duflo-Zelobenko 4-term exact sequence and homomorphisms between principal series (in Japanese), 数理解析研究所講究録別冊 B20, 31--38.
  2. Jacquet modules of principal series generated by the trivial $K$-type (in Japanese), 数理解析研究所講究録別冊 B7, 145--156.

その他数学関係で書いたもの

  1. 山下 博 述,阿部 紀行 記,簡約リー群の表現と冪零軌道, Lecture Notes in Mathematical Sciences 3
  2. レポートを書くためのTeX超入門,数学セミナー 2012年6月号(目指せ!「数学道」).
  3. (with G. Henniart, F. Herzig, M.-F. Vigneras) Questions on mod $p$ representations of reductive $p$-adic groups, arXiv:1703.02063.

HTML 4.01準拠 CSS準拠